Suggest treatment for leg pain

default
Posted on Tue, 22 Jul 2014 in Bones, Muscles and Joints
Question: dr excess walk on field my leg pains a lot and once i sit for along time then i am not able to walk.please suggest medicine for this is it due to deficiency of some micro nutrients or due to some other reason.
doctor
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
get serum calcium and vit D checked

Detailed Answer:
Hi,

Thanks for your query.

Pain in the legs like you have can be seen in a person of your age with calcium and Vit D3 deficiency. I suggest you to get the levels checked and if low to take the supplements.

Meanwhile you can take pain killers like Diclofenac. you can apply diclofenac gel whenever you have pain in the legs.

Hope, I answered your query.

Wish you good health.

regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4001 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Diclofenac

doctor1 MD

My 81 year old mother s health is slowly deteriorating. She has had ongoing illness for the last 6 months. She recently hurt her shoulder cleaning...

doctor1 MD

Hi. I am 37 years old and kabout two weeks ago I started getting swollen and painful feet, ankles hands and fingers. It is uncomfortable to walk. I...

doctor1 MD

Hi there,



I am 52 years of age and whilst perfoming masturbation almost 48 hours ago I felt severe pains just behind my left temple and thought at...

doctor1 MD

I had hurt my ligaments near the heels of both the feet 7 months back. I dont know how because there was no immediate pain which can be traced to...

doctor1 MD

For the past 3 weeks I have had a very persistent sore throat which at times has made it very difficult to swallow. Lemsips and lozengers ease and...

doctor1 MD

A patient has arrived with dislocated shoulder He is in extreme pain What should i do ?

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets...

Get personalised answers from verified doctor in minutes across 80+ specialties

175 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2